Open Access
Translator Disclaimer
29 June 2004 Nonuniqueness theorem for a singular Cauchy-Nicoletti problem
Josef Kalas
Abstr. Appl. Anal. 2004(7): 591-602 (29 June 2004). DOI: 10.1155/S1085337504306147

Abstract

The problem of nonuniqueness for a singular Cauchy-Nicoletti boundary value problem is studied. The general nonuniqueness theorem ensuring the existence of two different solutions is given such that the estimating expressions are nonlinear, in general, and depend on suitable Lyapunov functions. The applicability of results is illustrated by several examples.

Citation

Download Citation

Josef Kalas. "Nonuniqueness theorem for a singular Cauchy-Nicoletti problem." Abstr. Appl. Anal. 2004 (7) 591 - 602, 29 June 2004. https://doi.org/10.1155/S1085337504306147

Information

Published: 29 June 2004
First available in Project Euclid: 7 July 2004

zbMATH: 1074.34012
MathSciNet: MR2084938
Digital Object Identifier: 10.1155/S1085337504306147

Subjects:
Primary: 34B15

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2004 • No. 7 • 29 June 2004
Back to Top